Yıl 2018, Cilt , Sayı 23, Sayfalar 85 - 92 2018-06-01

On Grill Sp-Open Set in Grill Topological Spaces

Dhanabal Saravanakumar [1] , Nagarajan Kalaivani [2]


In this paper, we introduce a new type of grill set namely; G-open sets, which is analogous to the G-semiopen sets in a grill topological space (X,t,G).  Further, we define G-continuous and G-open functions by using a G-open set and we investigate some of their important properties.

Gs_p-open set, Gs_p O(X), Gs_p-continuous function, Gs_p-open function
  • [1] M. E. Abd El-Monsef and A. M. Kozae, Some generalized forms of compactness and closeness, Delta J. Sci., 9 (2) (1985), 257-269.
  • [2] G. Choquet, Sur les notions de filtre et grille, Comptes Rendus Acad. Sci. Paris, 224 (1947), 171-173.
  • [3] E. Hatir and S. Jafari, On some new classes of sets and a new decomposition of continuity via grills, J. Adv. Math. Studies, 3 (1) (2010), 33-40.
  • [4] Talal Al-Hawary and A. Al-Omari, ω-continuous like mappings, Al-Manarah J. 13(6) (2007),135-147.
  • [5] T. A. Al-Hawary-with A. Al-Omari, Decompositions of Continuity, Turkish J. Math., 30(20)(2006). 187-195.
  • [6] Talal Al-Hawary and A. Al-Omari, Between open and ω-open sets, Q &A in General Topology 24, 67-77, 2006.
  • [7] T. A. Al-Hawary, On Generalized preopen sets, Proyecciones: revista de matematica 31(4) (2013), 63-76.
  • [8] T. Al-Hawary, ρ-closed sets, Acta Universitatis aplulensis 35(2013), 29-36.
  • [9] T. Al-Hawary, Decompositions of continuity via ζ-open sets, Acta Universitatis aplulensis 34(2013), 137-142.
  • [10] K. Kuratowski, Topologie, Warsazawa, 1933.
  • [11] N. Levine, A decomposition of continuity in topological spaces, Amer Math. Monthly, 68 (1961), 36-41.
  • [12] N. Levine, Semiopen sets and semicontinuity in topological spaces, Amer. Math. Monthly, 70 (1993), 36-41.
  • [13] D. Mandal and M. N. Mukerjee, On a class of sets via grill: A decomposition of continuity, An. St. Univ. Ovidius Constanta, 20 (2012), 307-316.
  • [14] A. S. Mashhour, M. E. Abd EL-Monsef, and S. N. El-Deep, On pre-continuous and weak pre-continuous mappings, Proc. Math. and Phys. Soc. Egypt, 53 (1982), 47-53.
  • [15] O. Nijastad, On some classes of nearly open sets, Pacific J. Math., 15 (1965), 961-970.
  • [16] A. Al-Omari and T. Noiri, Decompositions of continuity via grills, Jordan J. Mat. Stat. 4 (2011) 33-46.
  • [17] B. Roy and M. N. Mukherjee, On a typical topology induced by a grill, Soochow J. Math., 33 (4) (2007), 771-786.
  • [18] B. Roy and M. N. Mukherjee, Concerning topologies induced by principal grills, An. Stiint. Univ. AL. I. Cuza Iasi. Mat. (N. S.), 55 (2) (2009), 285-294.
  • [19] W. J. Thron, Proximity structure and grills, Math. Ann., 206 (1973), 35-62.
Birincil Dil en
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Dhanabal Saravanakumar

Yazar: Nagarajan Kalaivani

Tarihler

Yayımlanma Tarihi : 1 Haziran 2018

Bibtex @araştırma makalesi { jnt452845, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpaşa Üniversitesi}, year = {2018}, volume = {}, pages = {85 - 92}, doi = {}, title = {On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces}, key = {cite}, author = {Saravanakumar, Dhanabal and Kalaivani, Nagarajan} }
APA Saravanakumar, D , Kalaivani, N . (2018). On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces. Journal of New Theory , (23) , 85-92 . Retrieved from https://dergipark.org.tr/tr/pub/jnt/issue/37237/452845
MLA Saravanakumar, D , Kalaivani, N . "On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces". Journal of New Theory (2018 ): 85-92 <https://dergipark.org.tr/tr/pub/jnt/issue/37237/452845>
Chicago Saravanakumar, D , Kalaivani, N . "On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces". Journal of New Theory (2018 ): 85-92
RIS TY - JOUR T1 - On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces AU - Dhanabal Saravanakumar , Nagarajan Kalaivani Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 85 EP - 92 VL - IS - 23 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces %A Dhanabal Saravanakumar , Nagarajan Kalaivani %T On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 23 %R %U
ISNAD Saravanakumar, Dhanabal , Kalaivani, Nagarajan . "On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces". Journal of New Theory / 23 (Haziran 2018): 85-92 .
AMA Saravanakumar D , Kalaivani N . On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces. JNT. 2018; (23): 85-92.
Vancouver Saravanakumar D , Kalaivani N . On Grill S<sub>p</sub>-Open Set in Grill Topological Spaces. Journal of New Theory. 2018; (23): 92-85.